# SDR SWAA2025061281031

- Difficulty date: June 5, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 16,372 hours, 7,523 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM #2ENGINE DURING POST FLIGHT WALK AROUND.   R/R #2 ENG FUEL PUMP PER AMM 73-11-01. NO LEAKS NOTED DURING LEAK C.K PER AMM 71-00-00
